MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4.4 years post initial left tsa, the 77 y/o female patient had all implants explanted due to stem loosening.Patient was revised to competitor's devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays images received.The devices are not available for evaluation due to hospital does not release implants.
 
Additional Manufacturer Narrative
Section d10: concomitant products - equinoxe replicator plate 4.5mm o/s (cat# 300-10-45 / serial# (b)(4) ) - equinox square torque define screw drive kit (cat# 300-20-02 / serial# (b)(4) ) - equinoxe, humeral head short, 44mm (alpha) (cat# 310-01-44 / serial# (b)(4) ) - equinoxe cage glenoid small, alpha (cat# 314-13-02 / serial# 5(b)(4) 580387) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely the result of prothesis wear.Additional reasons for the reported revision may be humeral loosening and the inclusion of the polyethylene in the packaging recall.However, the reported humeral loosening could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17261607
Report Number1038671-2023-01541
Device Sequence Number7966892
Product Code KWT
UDI-Device Identifier10885862283016
UDI-Public10885862283016
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM
Device Catalogue Number300-01-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale